# SDR SA04111

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 12,272 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, A

## Discrepancy

CLT FLT 473  ENROUTE PIT TO TPA, DURING THE FLIGHT, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC, FOLLOWED BY THE OUTER PANE CRACKING.  CREW ALSO RECEIVED ECAM WARNINGS "R WINDSHIELD" AND "R WINDOW".  QRH PROCEDURES WERE FOLLOWED AND THE FLIGHT DIVERTED TO CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.
